Purpose: To report two pediatric cases of reticular corneal epithelial edema associated with the use of netarsudil ophthalmic solution 0.02%. Observations: In Case 1, a six-year-old male with glaucoma following cataract surgery was treated with netarsudil for thirteen months and developed diffuse reticular corneal epithelial edema on post-operative day one after undergoing transscleral diode cyclophotocoagulation for persistently elevated intraocular pressures. In Case 2, a three-month-old male with bilateral ocular hypertension developed unilateral inferior reticular corneal epithelial edema five weeks after initiation of netarsudil, which had been discontinued in the fellow eye two weeks prior. In both cases, the reticular epithelial edema resolved following cessation of netarsudil. Conclusions and Importance: Netarsudil-associated reticular corneal epithelial edema can occur in infants and young children.